Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Overcoming methadone withdrawal
travytrav posted:
Over the course of the past few years, I have used heavily in regards to various opiates. About a year ago, I got myself into a clinic, and went from 80mg a day down 10 a day pretty quick. I now take 5 mgs a day, but am so sick of what this has done to my life.

So my question is, are there any recommendation's on how to lessen the anxiety and general withdrawal symptoms?

Please no responses that are rude? I am looking for an over the counter remedy, vitamins, anything!
Betty Ford Center
James Golden, MD responded:
You are not alone, believe me. Getting off opiates is a real struggle for most, and the reason is exactly what you described about your situation.

Long term opiate use changes the chemistry of the brain, so initially getting off of them can cause great anxiety and discomfort. The only real remedy is to get off of them and stay off of them.

Eventually your brain will heal and your discomfort will ease. Seeing your physician to help you is a good idea. I wish I could give you a 'quick-fix' remedy for this but there really is no effective over-the-counter product that can take care of it.

Good luck.

Featuring Experts from Betty Ford Center

Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

Helpful Tips

SCIENCE OF ADDICTION While contemplating the objects of the senses, a person develops attachment for them. >STEP I: AVOID THE THOUGHT ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.